# SDR MYWA110108A

- Difficulty date: November 3, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 29,293 hours, 10,575 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  BLEED TRIP OFF LIGHT ON EN ROUTE ENG NR 1.  REMOVED AND REPLACED PRE-COOLER CONTROL VALVE IAW AMM 36-12-02.  RAN ENG NO BLEED TRIP AT 80 PERCENT.  NO DISCREPANCIES NOTED.
